On non-unique fixed point of Ćirić type operators in extended b-metric spaces and applications

Mohammad Saeed Khan, Yumnam Mahendra Singh, Mujahid Abbas, Vladimir Rakočević*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)

Abstract

The purpose of this paper is to obtain fixed points of Ćirić type operators in the framework of extended b-metric space introduced by Kamran et al. (Mathematics 5:19, 2017). Our results unify and improve the results of Alqahtani et al. (Mathematics 6:68, 2018), Alsulami et al. (Filomat 3(11): 3147–3156, 2017) and others. As an application of our result, we establish an existence of solution of nonlinear Fredholm integral equation. A numerical example is also presented to support our result.

Original languageEnglish
Pages (from-to)1221-1241
Number of pages21
JournalRendiconti del Circolo Matematico di Palermo
Volume69
Issue number3
DOIs
Publication statusPublished - Dec 1 2020

Keywords

  • Comparison function
  • Extended b-metric space
  • Fredholm integral equation
  • Non unique fixed point
  • Orbitally continuous
  • α-orbital admissible

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint

Dive into the research topics of 'On non-unique fixed point of Ćirić type operators in extended b-metric spaces and applications'. Together they form a unique fingerprint.

Cite this